A Two-Spheres Problem on Homogeneous Trees


, n two relatively prime natural numbers, if a complex valued function f on a homogeneous tree satisfies the mean value property for all spheres of radius m and all spheres of radius n, then f is harmonic.

This is a preview of subscription content, access via your institution.

Author information



Additional information

Received: November 27, 1995/Revised: Revised March 16, 1998

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Vieli, F. A Two-Spheres Problem on Homogeneous Trees. Combinatorica 18, 185–189 (1998). https://doi.org/10.1007/PL00009815

Download citation

  • AMS Subject Classification (1991) Classes:  05C05, 43A85